Posted by: John | 2011-12-13


HI Doc

I''m male 21, and use Oratane(3 caps- a high dose) for my acne for 3 moths now. My acne has gotten much better, but once would think at 21 acne would be a thing of the past.

There are 3 things that bother me:

1. I noticed that my eyes started to blur, most likely from the Oratane as it was a moth after I started taking the caps. I got some prescription. glasses. This helped.

The thing I worry about, is if the effect of the blurred vision is permanent?

I would not like to damage my eyes.

2. I have some eye drops for dry eyes, but find they are not very effective.

Is there any other over the counter option that is more effective, as I have heard about a type of gel only to be used at nigh when you go to bed?

3. The last thing is that my skin seems to bruise very easily and takes quite a long time to heal. This problem is all over my body.

I had a small burn mark and it took 4 weeks to heal.
The same with new acne scars, they seem to take very long to heal, especially on the areas on the sides of my nose(upper cheek area)

Any suggestions of what I can use to assist healing. It seems almost all product irritate my skin and makes me turn red in that area.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You will have to reconsult the doctor who prescribed the Oratane, as you are suffering from side-effects due to the medication. I suggest that you consult an opthalmologist (eye specialist) to have your eyes evaluated. Your blurred vision might be temporary but you will have to get an opinion from a specialist. To prevent scarring, you can use Bio-Oil, as well as E45 cream.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.